# SDR AALA20160309002

- Difficulty date: March 8, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 60,357 hours, 7,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR 1 AFT FLOOR PROXIMITY LIGHTING, EXIT BASE FOUND BROKEN.  REPLACED IAW AMM 33-51-05.  INSTALLATION TEST IAW ECO B1313AD CARD 0004.  ACFT IN BASE MX.
